Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Persisting symptoms, bright orange discharge. Taken Canesten oral capsule and pessary. Help?

Hi, I used the Canesten oral capsule and the cream almost two weeks ago now, a week later the symptoms had not subsided so I used the pessary and continued with the cream. Now at about 12 days since beginning treatment, I have bright orange discharge and the symptoms don t seem to have subsided. I can t get a doctors appointment for another 3 days yet. Help?!
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response

thanks for your query
A brightly colored orange vaginal discharge is likely an indication that the patient has some sort of vaginal infection. infections that can cause orange vaginal discharge are bacterial vaginosis and trichomoniasis.
Bacterial vaginosis is an overgrowth of a bacteria called Gardnerella Vaginalis. This causes vaginal itching and fowl smelling vaginal discharge. Trichomoniasis is caused by a parasite. It can cause vaginal itching, painful intercourse, and fowl smelling vaginal discharge. Both of them are treated with the antibiotic.
As you are currently taking only canesten which contain fluconazole antifungal and pessary which also contain antifungal medications;so you have to take antibiotyics like azithromycin 1 gm stat,metronidazole 500/400 mg three time a day for 5 day after consultation to your doctor
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor